Vol. 8, No. 5, 2015

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11, 1 issue

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
Cover Page
Editorial Board
Editors’ Addresses
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
Author Index
Coming Soon
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Generalizations of Pappus' centroid theorem via Stokes' theorem

Cole Adams, Stephen Lovett and Matthew McMillan

Vol. 8 (2015), No. 5, 771–785

This paper provides a novel proof of a generalization of Pappus’ centroid theorem on n-dimensional tubes using Stokes’ theorem on manifolds.

Stokes' theorem on manifolds, volume, manifolds, tubes
Mathematical Subject Classification 2010
Primary: 53A07, 58C35
Received: 18 March 2014
Accepted: 22 November 2014
Published: 28 September 2015

Communicated by Kenneth S. Berenhaut
Cole Adams
School of Engineering
Vanderbilt University
Nashville, TN 37235-1826
United States
Stephen Lovett
Department of Mathematics and Computer Science
Wheaton College
501 College Avenue
Wheaton, IL 60187
United States
Matthew McMillan
St Catherine’s College
Oxford  OX1 3UJ
United Kingdom